Singularities of hypergeometric functions in several variables

Описание

Тип публикации: статья из журнала

Год издания: 2005

Идентификатор DOI: 10.1112/S0010437X04001411

Ключевые слова: hypergeometric functions; amoebas; Newton polytopes

Аннотация: This paper deals with singularities of nonconfluent hypergeometric functions in several complex variables. Typically such a function is a multi-valued analytic function with singularities along an algebraic hypersurface. We describe such hypersurfaces in terms of the amoebas and the Newton polytopes of their defining polynomials. IПоказать полностьюn particular, we show that the amoebas of classical discriminantal hypersurfaces are solid, that is, they possess the minimal number of complement components.

Ссылки на полный текст

Издание

Журнал: COMPOSITIO MATHEMATICA

Выпуск журнала: Vol. 141, Is. 3

Номера страниц: 787-810

ISSN журнала: 0010437X

Место издания: LONDON

Издатель: LONDON MATH SOC

Авторы

  • Passare M. (KRASNOYARSK STATE UNIV)
  • Sadykov T. (KRASNOYARSK STATE UNIV)
  • Tsikh A. (KRASNOYARSK STATE UNIV)

Вхождение в базы данных